# SDR SWAA2023110206114

- Difficulty date: October 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING 2023-614999<[01] REPLACED ANGLE LOCATED INBOARD AUXILIARY SLAT TRACK SLAT 8 AT RT WING IAW B737-700 SRM 51-40-02 AND DWG 114A5010 SHEET:8 REV:D;[02] TASK CARD COMPLETED
